Advertisement

On the Existence of Three Solutions for Some Classes of Two-Point Semi-linear and Quasi-linear Differential Equations

  • Somayeh SaiedinezhadEmail author
Original Paper
  • 6 Downloads

Abstract

A general theorem concerning the three critical points for some classes of coercive functionals depending on a real parameter is established, which may derive existence’s results of three solutions with various sufficient conditions for some classes of two-point semi-linear boundary value problems. Moreover, by applying known three existence theorems, we derive multiple existence results for a class of quasi-linear differential equation.

Keywords

Critical points Three solutions Two-point boundary value problem Eigenvalue problem 

Mathematics Subject Classification

34B09 58E05 

Notes

References

  1. 1.
    Afrouzi, G.A., Heidarkhani, S.: Three solutions for a Dirichlet boundary value problem involving the p-Laplacian. Nonlinear Anal. Theory Methods Appl. 66(10), 2281–2288 (2007)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Afrouzi, G.A., Heidarkhani, S.: Three solutions for a quasilinear boundary value problem. Nonlinear Anal. Theory Methods Appl. 69(10), 3330–3336 (2008)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Attouch, H., Buttazzo, G., Michaille, G.: Variational Analysis in Sobolev and BV Spaces: Applications to PDEs and Optimization, vol. 17. SIAM, Philadelphia (2014)CrossRefGoogle Scholar
  4. 4.
    Averna, D., Bonanno, G.: A three critical points theorem and its applications to the ordinary Dirichlet problem. Topol. Methods Nonlinear Anal. 22(1), 93–103 (2003)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Bai, L., Dai, B.: Three solutions for a p-Laplacian boundary value problem with impulsive effects. Appl. Math. Comput. 217(24), 9895–9904 (2011)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Bonannao, G.: Existence of three solutions for a two point boundary value problem. Appl. Math. Lett. 13(5), 53–57 (2000)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Bonanno, G., D’Agui, G., Sciammetta, A.: Nonlinear elliptic equations involving the p-Laplacian with mixed Dirichlet–Neumann boundary conditions. Opusc. Math. 39(2), 159–174 (2019)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Bonanno, G.: Some remarks on a three critical points theorem. Nonlinear Anal. Theory Methods Appl. 54(4), 651–665 (2003)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Candito, P.: Existence of three solutions for a nonautonomous two point boundary value problem. J. Math. Anal. Appl. 252(2), 532–537 (2000)MathSciNetCrossRefGoogle Scholar
  10. 10.
    He, X., Ge, W.: Existence of three solutions for a quasilinear two-point boundary value problem. Comput. Math. Appl. 45(4–5), 765–769 (2003)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Heidarkhani, S., De Araujo, A.L., Afrouzi, G.A., Moradi, S.: Multiple solutions for Kirchhoff-type problems with variable exponent and nonhomogeneous Neumann conditions. Math. Nachr. 291(2–3), 326–342 (2018)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Jiang, L., Zhou, Z.: Three solutions to Dirichlet boundary value problems for-Laplacian difference equations. Adv. Differ. Equ. 2008(1), 345916 (2007)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Khan, R.A., Webb, J.R.L.: Existence of at least three solutions of a second-order three-point boundary value problem. Nonlinear Anal. Theory Methods Appl. 64(6), 1356–1366 (2006)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Li, C., Tang, C.-L.: Three solutions for a Navier boundary value problem involving the p-biharmonic. Nonlinear Anal. Theory Methods Appl. 72(3–4), 1339–1347 (2010)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Livrea, R.O.B.E.R.T.O.: Existence of three solutions for a quasilinear two point boundary value problem. Arch. Math. 79(4), 288–298 (2002)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Ricceri, B.: Existence of three solutions for a class of elliptic eigenvalue problems. Math. Comput. Model. 32(11–13), 1485-1494, 220–226 (2000)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Ricceri, B.: Three solutions for a Neumann problem. Topol. Methods Nonlinear Anal. 20(2), 275–281 (2002)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Ricceri, B.: On a three critical points theorem. Arch. Math. 753, 220–226 (2000)MathSciNetCrossRefGoogle Scholar

Copyright information

© Iranian Mathematical Society 2019

Authors and Affiliations

  1. 1.School of MathematicsIran University of Science and TechnologyTehranIran

Personalised recommendations